# SDR 95FDEA01641

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolts
- Condition: Misinstalled
- Location: Rt Rib
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH BOLTS WERE INSTALLED THROUGH HORIZONTAL FRAME BL 70.5, RT RIB CHORD REPAIR FOR EO 7-5710-7-2308 PART 3, BUT NOT PER EO (EO CALLS FOR 3 EACH HI-LOKS INSTEAD).  ACQUIRED ESO 11782 DATED 10/24/95 TO ALLOW STO/S BOLTS TO BE INSTALLED, AWAITING EA NR.
